# SDR SWIA200312374

- Difficulty date: September 3, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 23,376 hours, 20,200 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 45150340
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MSG APPEARS JUST A FEW SECONDS AFTER TAKEOFF.  REMOVED AND REPLACED LEFT AOA IAW MM 22-35-05.  OPS CHECKS GOOD.  P/N ON 45150340, SN OFF 229.
